Journal article icon

Journal article

ON THE GEOMETRY OF NORMAL FORMS IN DISCRETE-GROUPS

Publication status:
Published

Actions


Access Document


Publisher copy:
10.1112/plms/s3-67.3.596

Authors


More by this author
Institution:
University of Oxford
Department:
Oxford, MPLS, Mathematical Inst
Role:
Author
Journal:
PROCEEDINGS OF THE LONDON MATHEMATICAL SOCIETY
Volume:
67
Issue:
3
Pages:
596-616
Publication date:
1993-11-05
DOI:
EISSN:
1460-244X
ISSN:
0024-6115
URN:
uuid:3ffa6e42-6535-4424-9ddc-8e66956c05bb
Source identifiers:
22069
Local pid:
pubs:22069

Terms of use


Metrics


Views and Downloads






If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP